# SDR SWAA2024062189364

- Difficulty date: May 23, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 693 Lbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKET ATTACH ANGLE IS CRACKED BS 693 LBL 1 WL 204.<[01] REMOVED; FABRICATED AND REPLACED PULLEY BRACKET ATTACH ANGLE AT BS 693 LBL 1 WL 204 IAW SRM 51-40-02-0G-0 AND BOEING DWGS 273A9110; 273A9112;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
